# SDR NACA20110001

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,630 hours, 50,898 cycles
- System (JASC): 3150 · Central Warning
- Part: Receptacle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

MULTIPLE ANNUNCIATOR LIGHTS ILLUMINATED AND BRIEF ELECTRICAL SMOKE IN COCKPIT.  REPLACED KORRY LIGHT RECEPTACLE FOR CAPTAINS SIDE ALTITUDE ALERT LIGHT ASSEMBLY.  REF: B737-200 SOPM 20-11-05.
